# SDR AALA202408026433

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 27,848 hours, 10,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE BROKEN. REPLACED MEGAPHONE PER TASK CARD 26L00005005.
